Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 19, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at May 9, 2016, 11:25 PM CDT for Johnson County, Washington County, Iowa. It took effect at May 10, 2016, 6:02 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 11:25 PM CDT (04:25 UTC)
- In effect from
- May 10, 2016, 6:02 AM CDT
- Expired
- May 11, 2016, 7:18 PM CDT
- In force
- 37 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point English River at Kalona (KALI4). The gauge peaked at 14.96 ft at May 10, 2016, 3:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05455500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
702
WGUS43 KDVN 100425
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 PM CDT MON MAY 9 2016
.Heavy rain is resulting in a sharp rise on the English River at Kalona.
The river has been rising quickly after a round of heavy rain Monday
evening, and additional rounds of storms are expected to push the river
level near flood stage early Tuesday morning.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-101625-
/O.NEW.KDVN.FL.W.0019.160510T1120Z-160512T0018Z/
/KALI4.1.ER.160510T1120Z.160510T1200Z.160510T1218Z.NO/
1125 PM CDT MON MAY 9 2016
...Flood Warning in effect until Tuesday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The English River at Kalona.
* Until Tuesday morning.
* At 11:00 PM Monday the stage was 12.1 feet...and rising.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise quickly early Tuesday morning...and
crest around 14 feet near or before sunrise. Fall below flood stage
Tuesday morning.
* Impact...At 14.0 feet...Minor Flood Stage. Agricultural land along
the river begins to flood.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$
RP Kinney6 follow-up statements
126
WGUS83 KDVN 101105
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 AM CDT TUE MAY 10 2016
.Recent heavy rainfall of 2 to 3 inches is resulting in flooding on the English
River at Kalona.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-110305-
/O.EXT.KDVN.FL.W.0019.160510T1102Z-160512T0148Z/
/KALI4.1.ER.160510T0832Z.160510T1200Z.160510T1348Z.NO/
605 AM CDT TUE MAY 10 2016
...Flood Warning now in effect until this morning...
The Flood Warning continues for
The English River at Kalona.
* Until this morning.
* At 5:00 AM Tuesday the stage was 14.3 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.4 feet this morning. Fall below flood stage
this afternoon.
* Impact...At 14.0 feet...Minor Flood Stage. Agricultural land along
the river begins to flood.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$172
WGUS83 KDVN 101224
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 AM CDT TUE MAY 10 2016
.Recent heavy rainfall of 2 to 3 inches has resulted in flooding on the
English River at Kalona.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-110424-
/O.EXT.KDVN.FL.W.0019.000000T0000Z-160512T1536Z/
/KALI4.1.ER.160510T0832Z.160510T1200Z.160511T0336Z.NO/
724 AM CDT TUE MAY 10 2016
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The English River at Kalona.
* Until this evening.
* At 7:00 AM Tuesday the stage was 14.5 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Crest near 14.6 feet this morning. Fall below flood stage
this evening.
* Impact...At 14.0 feet...Minor Flood Stage. Agricultural land along
the river begins to flood.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$730
WGUS83 KDVN 101602
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1102 AM CDT TUE MAY 10 2016
.Recent heavy rainfall of 2 to 3 inches has resulted in flooding on the
English River at Kalona.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-110802-
/O.EXT.KDVN.FL.W.0019.000000T0000Z-160512T1617Z/
/KALI4.1.ER.160510T0832Z.160510T1800Z.160511T0417Z.NO/
1102 AM CDT TUE MAY 10 2016
...Flood Warning in effect until this evening...
The Flood Warning continues for
The English River at Kalona.
* Until this evening.
* At 10:00 AM Tuesday the stage was 14.8 feet...and slowly rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.9 feet today. Fall below flood stage this
evening.
* Impact...At 14.0 feet...Minor Flood Stage. Agricultural land along
the river begins to flood.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$508
WGUS83 KDVN 102054
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
354 PM CDT TUE MAY 10 2016
.Recent heavy rainfall of 2 to 3 inches has resulted in flooding on the
English River at Kalona.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-111254-
/O.EXT.KDVN.FL.W.0019.000000T0000Z-160512T1818Z/
/KALI4.1.ER.160510T0832Z.160510T2000Z.160511T0618Z.NO/
354 PM CDT TUE MAY 10 2016
...Flood Warning now in effect until Wednesday morning...
The Flood Warning continues for
The English River at Kalona.
* Until Wednesday morning.
* At 3:00 PM Tuesday the stage was 15.0 feet...and steady.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Wednesday morning.
* Impact...At 14.0 feet...Minor Flood Stage. Agricultural land along
the river begins to flood.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$988
WGUS83 KDVN 110042
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
742 PM CDT TUE MAY 10 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-111642-
/O.EXT.KDVN.FL.W.0019.000000T0000Z-160512T1610Z/
/KALI4.1.ER.160510T0832Z.160510T2100Z.160511T0410Z.NO/
742 PM CDT TUE MAY 10 2016
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The English River at Kalona.
* Until this evening.
* At 7:00 PM Tuesday the stage was 14.7 feet...and falling.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage by late this evening.
* Impact...At 14.0 feet...Minor Flood Stage. Agricultural land along
the river begins to flood.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$
Nichols483
WGUS83 KDVN 110510
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1210 AM CDT WED MAY 11 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-110540-
/O.CAN.KDVN.FL.W.0019.000000T0000Z-160512T1610Z/
/KALI4.1.ER.160510T0832Z.160510T2100Z.160511T0210Z.NO/
1210 AM CDT WED MAY 11 2016
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The English River at Kalona.
* At 12:00 AM Wednesday the stage was 12.8 feet...and falling.
* Flood stage is 14 feet.
* Fell below flood stage at 9:10 PM Tuesday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 9.6 feet Thursday morning.
&&
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
4152 9153
$$
NicholsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at May 9, 7:09 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 9, 7:09 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 709 PM CDT MON MAY 9 2016 .UPDATE... ISSUED AT 654 PM CDT MON MAY 9 2016 HAD A FEW REPORTS OF FUNNEL CLOUDS AND BRIEF TORNADO TOUCHDOWNS NEAR WINFIELD IOWA...AND IN PARTS OF MCDONOUGH/WARREN COUNTIES EARLIER...NEAR A WARM FRONT WHERE THERE WAS ENOUGH LOW LEVEL SHEAR AND WEAK INSTABILITY TO GET SMALL CIRCULATIONS TO THE GROUND. THERE HAVE BEEN NO REPORTS OF DAMAGE SO FAR. THAT THREAT APPEARS TO BE WANING THIS EVENING BUT WILL CONTINUE TO HANDLE WITH A SPECIAL WEATHER STATEMENT THROUGH SUNSET. THE THREAT FOR THE QUAD CITIES APPEARS LOW WITH THE COOLER AND MORE STABLE AIR IN PLACE FARTHER NORTH OF THE FRONT. OTHERWISE...EXPECT PERIODS OF SHOWERS AND ISOLATED STORMS TO CONTINUE OVERNIGHT. THERE HAVE BEEN SOME REPORTS OF RAIN FILLED DITCHES AND MINOR PONDING OF WATER WHERE THE MOST INTENSE RAINFALL HAS OCCURED THROUGH EARLY EVENING...BUT NO SIGNIFICANT HYDRO ISSUES ARE ANTICIPATED. && .SYNOPSIS... ISSUED AT 327 PM CDT MON MAY 9 2016 WIDESPREAD LOW STRATUS WAS KEEPING INSTABILITY MINIMAL AND DEEP LAYER SHEAR WAS RATHER WEAK. A FEW THUNDERSTORMS WERE NOTED IN THE SOUTHWEST HALF OF THE CWA BUT WERE WELL BELOW SEVERE LEVELS. THE STORMS WERE IN AN INCREASING AREA OF SHOWERS AHEAD OF A STRONG SHORT WAVE LIFTING NORTHEAST ACROSS MO. STRONGER STORMS WERE BEGINNING TO FIRE ACROSS THE PLAINS WHERE SBCAPES WERE 3000+ J/KG. 3 PM TEMPERATURES ACROSS THE CWA WERE IN THE 60S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 327 PM CDT MON MAY 9 2016 FORECAST FOCUS ON SHOWERS AND THUNDERSTORMS. TONIGHT...NUMEROUS SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL OCCUR ACROSS MUCH OF THE CWA THROUGH THE EVENING HOURS. WITH A SATURATED AIRMASS AND PWAT'S 1.50 INCHES THE THREAT OF LOCALLY HEAVY RAINFALL WILL EXIST IN ANY THUNDERSTORM. THE RAIN WAS BEING ENHANCED BY MODERATE TO STRONG FORCING AHEAD OF A DECENT SHORT WAVE LIFTING NORTHEAST ACROSS MO...AHEAD OF THE MAIN UPPER LEVEL TROUGH STILL BACK IN THE PLAINS. AS THE WAVE PUSHES TO OUR EAST LATE THIS EVENING AND OVERNIGHT THE RAIN CHANCES WILL DIMINISH SO WILL HAVE DECREASING POPS. MINIMUM TEMPERATURES SHOULD RANGE FROM THE LOWER 50S FAR NORTH TO THE UPPER 50S FAR SOUTH. TUESDAY...THE MAIN TROUGH WILL COME ACROSS THE AREA SO WILL HAVE CHANCE POPS IN THE MORNING...BUT THEN AS HEATING TAKES PLACE THE SHOWERS AND STORMS WILL BECOME MORE NUMEROUS IN THE AFTERNOON. SBCAPES WILL PUSH TO 2000+ J/KG BUT THE DEEP LAYER SHEAR WILL BE EVEN WEAKER...SO NOT EXPECTING ANY STRONG STORMS. WITH THE WARM FRONT LIFTING NORTH OF THE CWA WE WILL HAVE SOUTHERLY WINDS AND SOME SUNSHINE TO PUSH AFTERNOON TEMPERATURES INTO THE 70S AT MOST LOCATIONS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 327 PM CDT MON MAY 9 2016 TUESDAY NIGHT...SLIGHT CHANCES FOR A SHOWER AREA-WIDE...OR A VERY ISOLATED STORM SOUTH OF I-80. MAJORITY OF THE CWA WILL MORE THAN LIKELY STAY DRY THROUGH THE NIGHT AS A COMPACT 500MB RIDGE DEVELOPS AND MID-LEVEL HEIGHTS RISE OVER THE UPPER MISSISSIPPI RIVER VALLEY. PARTLY TO MOSTLY CLOUDY SKIES SHOULD HOLD TEMPS IN THE 50S. WEDNESDAY...SE SFC WINDS TO ADVECT LOWER TO MIDDLE 60 DEWPOINTS INTO E IOWA/W ILLINOIS DOWNSTREAM OF APPROACHING 500MB POSITIVE VORTICITY LOBE AND LOW-LEVEL AXIS OF DILATATION. HIGHS IN THE MID 70S FAR NORTH TO AROUND 80 F ELSEWHERE WOULD YIELD MUCAPES OF 1000-2000 J/KG. SHEAR IS WEAK THROUGH THE DAY BUT DOES INCREASE DURING THE EARLY EVENING TO ABOUT 40 KTS. CONDITIONALLY...THE POTENTIAL EXISTS FOR STRONG OR SEVERE CONVECTION. SPC IS OUTLOOKING THE SOUTHERN TWO- THIRDS OF THE FORECAST AREA WITH A SLIGHT RISK FOR SEVERE STORMS. THE GREATEST LIMITING FACTORS ARE... 1. EXTENT OF CLOUDS LIMITING INSTABILITY 2. LATE ARRIVAL OF THE LOW-LEVEL BOUNDARY AFTER PEAK HEATING NONETHELESS SHOWERS AND THUNDERSTORMS ARE LIKELY WEDNESDAY EVENING INTO WEDNESDAY NIGHT PRODUCING MODERATE TO HEAVY RAIN AS THEY UTILIZE THE MOIST 1.40 INCH PWAT AIR...BUT AGAIN SEVERE POTENTIAL IS UNCERTAIN. THURSDAY...MODEL CONSENSUS IS DRY WITH TEMPS IN THE UPPER 60S. THE NAM IS AN OUTLIER SENDING ANOTHER VORT. MAX UP ALONG THE LOW-LEVEL BOUNDARY WHICH WOULD RESULT IN MORE SHOWERS. CURRENT FORECAST IGNORES THIS SOLUTION. FRIDAY...MODELS AGREE THAT A SIGNIFICANT PATTERN CHANGE WILL TAKE PLACE TOWARD THE END OF THIS WEEK AND LAST INTO EARLY NEXT WEEK. A LARGE TROUGH IS FORECAST TO DEVELOP ACROSS THE NORTH-CENTRAL PORTION OF NORTH AMERICA WITH THE MAIN UPPER LOW POSITIONED OVER ONTARIO. GFS AND ECMWF ARE EVEN ADVERTISING 850MB TEMP DROPPING TO SEVERAL DEGREES BELOW ZERO CELSIUS. AN ALBERTA CLIPPER SYSTEM EMBEDDED WITHIN STRONG FLOW ALOFT WARRANTS 20-40 POPS AS LOW-LEVEL FRONTOGENESIS STREAKS THROUGH THE REGION. THE POPS MAY HAVE TO BE INCREASED FOR PORTIONS OF THE CWA. SATURDAY THROUGH MONDAY...CONSENSUS TEMPS ARE IN THE LOWER 60S FOR HIGHS AND LOWER 40S FOR LOWS. IF WE GET THE RIGHT SET UP...CLEAR SKIES AND LIGHT WINDS...MAY HAVE PATCHY FROST ACROSS THE FAR NORTH FRIDAY NIGHT OR SATURDAY NIGHT...SOMETHING TO MONITOR. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 654 PM CDT MON MAY 9 2016 EXPECT PERIODS OF SHOWERS AND EMBEDDED MORE INTENSE THUNDERSTORMS TONIGHT WITH SOME IFR VISIBILITIES AND CEILINGS. RAIN WILL THEN BECOME MORE SCATTERED FROM SOUTH TO NORTH AFTER 06Z. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...RP KINNEY SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...UTTECH AVIATION...RP KINNEY
Hazardous weather outlook, May 9, 9:30 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 930 PM CDT MON MAY 9 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110230- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 930 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE STORMS ARE EXPECTED. HOWEVER...LOCALLY HEAVY RAIN IS POSSIBLE...WHICH COULD RESULT IN PONDING WATER AND REDUCED VISIBILITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING...MAINLY SOUTH OF HIGHWAY 30. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. RP KINNEY/HAASE
In the hours before
Local storm report, May 9, 7:35 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 5 N WINFIELD 41.20N 91.44W
05/09/2016 LOUISA IA TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN. NO DAMAGE REPORTED.
&&
RP KINNEYLocal storm report, May 9, 8:33 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
05/09/2016 M2.40 INCH VAN BUREN IA TRAINED SPOTTER
&&
DCLocal storm report, May 9, 8:35 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN SSW RUTLEDGE 40.31N 92.09W
05/09/2016 M1.80 INCH SCOTLAND MO TRAINED SPOTTER
CORRECTED FOR TIME
0830 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
05/09/2016 M2.40 INCH VAN BUREN IA TRAINED SPOTTER
CORRECTED FOR TIME.
&&
DCLocal storm report, May 9, 8:36 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN NORTH LIBERTY 41.74N 91.61W
05/09/2016 E1.17 INCH JOHNSON IA PUBLIC
RELAYED BY BROADCAST MEDIA
&&
DCLocal storm report, May 9, 9:15 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
915 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HEAVY RAIN 2 SSW LADORA 41.73N 92.20W
05/09/2016 M1.20 INCH IOWA IA TRAINED SPOTTER
&&
DCLocal storm report, May 9, 9:29 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HEAVY RAIN 2 NNW NORTH LIBERTY 41.76N 91.62W
05/09/2016 M1.02 INCH JOHNSON IA TRAINED SPOTTER
VIA INTERNET
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:01 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Jefferson, Lee, Louisa, Muscatine and 1 more | 59 min |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.